# SDR 00FDEA00245

- Difficulty date: April 14, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SMOKE/FUMES IN COCKPIT, EMERGENCY DECLARED.  *S/D*  REMOVED AND REPLACED NR 1 & 2, 02 BOTTLES PER IAW MM 35-10.
